Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Essure emotional side effects

Premium Questions

doctor1 MD

I suffered a traumatic brain injury (eeg confirms) 50 years ago and discovered benefit with glycine about 3 years ago. Effexts are maily better attention, better emotional control (less impulsive ...

doctor1 MD

i am using femilon tablets for the past 5 months and I'm going thru a very emotional time. being said that i never cried for anything im a fighter and now i cry for no reason. i go to my office ...

doctor1 MD

the citalopram immediately I tried it for 2 weeks and experienced basically an emotional breakdown. I restarted ... 2 week trial with citalopram ended in an emotional breakdown. I need your response regarding ...

doctor1 MD

up OR I just feel very tired and foggy, unfocused, confused. I know this is a common side effect. I ... feel more emotionally open. I just feel so "out of it" it is hard to work! Can you suggest a solution ...

doctor1 MD

Hi, my husband started taking celexa earlier this week. He has said that he has no emotion, nothing seems to make him happy, smile, or amused. Is this a side affect that should be reported immediately ...

Public Forum Discussions

doctor1 MD

I ve been taking the birth control drug Chateal for about a week now. Last night and today for no reasons I felt emotional, like I would freak out and couldn t stop crying...Is this normal ...

doctor1 MD

I have mirena, my boyfriend had a vasectomy 8 years ago. But i have recently been having bouts of nausea, sore breasts, ive been over emotional and scatterbrained. Ive had two children previously ...

doctor1 MD

due to Valparin, most of the above symptoms are side effects Kindly advise - 1) Can we further reduce ...) a normal child –speaks, walks, sings, dances, cries, gets angry, expresses emotions, recognizes –even roads ...

doctor1 MD

I am scheduled to have the Essure procedure done and did the wrong thing by googling it. I see ... am scheduled to have Mirena removed, Essure inserted and a LEEP procedure done. It is hard to find ...

doctor1 MD

What are the side effects of stopping Premarin abruptly? I had a stroke 2 months ago (at age 52 ... to cry a great deal and am very emotional for no reason. I have no other symptoms for menopause. ...

doctor1 MD

I am having negative side effects only after five days of Prozac. My brain feels like it s on fire ... am not as hungry and my emotions are not going out of control, ex: crying or getting mad ...

doctor1 MD

My daughter has been on Beyaz for 3 months and has noticed a change in her emotions. She is an athlete and exercises regularly and has noticed weight gain. Her periods have become lighter but she doesn ...

doctor1 MD

I had my depo shot on nov 14 nd i had sex the first week of feb and also on the 10th of feb. I have been very emotional and moody 2 days ago i had a clear discharge nd now im crampy with brown diacarge ...

doctor1 MD

should i eat to regain my sexual power and emotions again through natural diets.i means which food ...

doctor1 MD

or worried on stage because these emotions happen frequently when I work as a singer. Should I be concerned ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.